I started Savella 4 days ago, 50mg twice daily, and since have had to go to the bathroom to urinate very frequently.
Hello AgeeBrown. I read up on the side effects of the drug, and only came up with that as a more serious side effect of taking savella, is difficulty in urinating as well as having dark urine. Frequent urination isn't mentioned. You might your pharmacist or doctor and get thier feedback. Its possible though, its just not been reported as a common, or uncommon side effect. Best wishes,
I am surprised that you were started on 100 mg per day. I had to start with 25 per day and increase from there. I am just now after several months up to 100 per day. I have noticed an increase in urinary tract infections as well as frequent urination. That doesn't mean that Savella is the problem, but it didn't start until after I started taking it.
My 13th NP and maybe 18th doc had started me off to take 25mg twice daily! I had major issues urinating for the first ten days, couldn't go/could/every fifteen min/major 'dribbles'! I'm a thirty year old male very embarrassing but anyhow I kinda love this stuff.
I am 11% disabled with low left back pain with severe nerve damage. I was taking Lyrica for two years and after switching almost no pain (hoping to get off my pain meds or significantly reduce it-fingers crossed )
I now urinate twice an hour but without initial issues. Except last few days I've had severe drowsiness and double vision so bad I had to quit driving, still with the loss of agonizing pain for 3.5yrs!!! I think it's worth it so much, but
But kinda of worried so will contact pharmacist and the doc. I will let you all of any updates!
Anyone know of how to get coupons or discounts? $178 for sixty 25mg is hurting badly!!! Thank you
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2013 • 2 answers
Posted 6 Sep 2013 • 2 answers
I have had a problem with increased urination frequency since being on arimidex. I have been on the?
Posted 20 Feb 2014 • 1 answer
Posted 31 Oct 2014 • 2 answers
Posted 18 Feb 2016 • 1 answer